# SDR DALA2019082204918

- Difficulty date: August 21, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N854DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31965
- Aircraft time: 12,687 hours, 4,302 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THRU 1000 ALT APU FIRE INDICATION. QRH PROCEDURES C/W. BOTTLE DISCHARGED APU FIRE LIGHT REMAINS ILLUMINATED.   T/S PER FIM 26-10-00-810-801 B737 BITE TEST PASSED ENG/APU FIRE DET. CONT MOD.
